Authors

Ewoud Vos, Matin Jafarian, Claudio De Persis, Jacquelien M.A. Scherpen, Arjan J. van der Schaft

Abstract

This paper presents a new approach for formation keeping control of a network of nonholonomic wheeled robots within the port-Hamiltonian framework in the presence of matched input disturbances. The formation keeping controller drives the network towards a desired formation by assigning virtual couplings between the robots, while an internal-modelbased controller is designed to locally compensate the disturbance for each of the robots.

Keywords

Disturbance rejection; formation control; nonholonomic systems; port-Hamiltonian systems; internal model control

Citation

  • Journal: IFAC-PapersOnLine
  • Year: 2015
  • Volume: 48
  • Issue: 13
  • Pages: 63–68
  • Publisher: Elsevier BV
  • DOI: 10.1016/j.ifacol.2015.10.215
  • Note: 5th IFAC Workshop on Lagrangian and Hamiltonian Methods for Nonlinear Control LHMNC 2015- Lyon, France, 4–7 July 2015

BibTeX

@article{Vos_2015,
  title={{Formation control of nonholonomic wheeled robots in the presence of matched input disturbances}},
  volume={48},
  ISSN={2405-8963},
  DOI={10.1016/j.ifacol.2015.10.215},
  number={13},
  journal={IFAC-PapersOnLine},
  publisher={Elsevier BV},
  author={Vos, Ewoud and Jafarian, Matin and Persis, Claudio De and Scherpen, Jacquelien M.A. and Schaft, Arjan J. van der},
  year={2015},
  pages={63--68}
}

Download the bib file

References